# SDR AALA201805019003

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,058 hours, 30,385 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lug
- Part number: D92512380000
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON LUG NR 3 OF THE CENTER INSTRUMENT PANEL 10VU RACK. INSTALLED REPAIR LUG IAW DRAWING R92512003 AND EO 9216Y117-001.
